Home

 

Recent Issues

 

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

CONTENTS

Volume 38, Number 2, 2010

 


 

Insertion of a Continuous Function Between Two Comparable α-Continuous (C-Continuous) Functions
Majid Mirmiran

PDF 

133

Dynamics of the Stochastic Equation of Cooperative Population
Ta Viet Ton

PDF

143

Minimum Connected Dominating Sets in Finite Graphs
Le Cong Thanh

PDF 

157

On Strongly Regular Graphs of Order 6(2p+1) where 2p+1 is a Prime Number
Mirko Lepovic

PDF 

169

On a Class of Lifting Modules
Hatice Inankil, Sait Halicioglu, and Abdullah Harmanci

PDF

189

Continuation of Periodic Solutions for a Class of Lienard Equations under Two Parametric Nonautonomous Perturbations
Z. Afsharnezhad and M. Karimi Amaleh

PDF

203

Weighted Estimates for Solutions of the $\overline\partial$-Equation in q-Pseudoconvex Domains
Le Mau Hai and Nguyen Xuan Hong

PDF 

211

Random Fixed Points of Probabilistic Contractions and Applications to Random Equations
Ta Ngoc Anh

PDF 

227

On Locally Solvable Maximal Subgroups of the Multiplicative Group of a Division Ring
Bui Xuan Hai and Dang Vu Phuong Ha

PDF 

237

K-Theory of the Leaf Space of Foliations Formed by the Generic K-Orbits of Some Indecomposable MD5-Group
Le Anh Vu and Duong Quang Hoa

PDF 

249

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013